# SDR SWAA2021070788802

- Difficulty date: May 14, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 41,373 hours, 29,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WIGGLE PLATE IS CRACKED AT ORSS 261. / REMOVED AND REPLACED LEFT WING T/E WIGGLE PLATE PER SRM 51-40-02
